# SDR REXA2013091701855

- Difficulty date: September 17, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP INBD VANE ACTUATOR COVER ON VANE IS CHAFED.  BLENDED CHAFE ON RT INBD FLAP, INBD VANE ACTUATOR AND IS IN LIMITS IAW REO 690-57-52-159.
